# SDR 2010FA0001265

- Difficulty date: December 29, 2010
- Submitted: December 29, 2010
- Operation: General aviation
- Aircraft: N690KL
- Make and model: Beech 58
- Aircraft serial: TH2251
- Aircraft time: 229 hours
- Engine: Cont IO550C
- Engine time: 229 hours
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 7921 · Engine Oil Cooler
- Part: Support
- Condition: Broken
- Location: Oil Cooler
- Part time: 229 hours
- Component: Oil Cooler, Niagara
- Component part number: 10280A655090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A ANNUAL INSP IT WAS NOTICED THAT THE LT ENGINE OIL COOLER FWD FACE EXTERNAL DIAGONAL SUPPORT BAR HAD BROKEN OFF HALF WAY FROM THE CTR TO THE BOTTOM INBD CORNER.  UNIT REMOVED FOR REPAIR.
